# SDR ASOA2014092911341

- Difficulty date: August 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,751 hours, 22,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621 Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON FS 621 FRAME LT SIDE.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-11, 51-42-20, 51-22-00-00, & 51-25-16.
